So a few days before Halloween I recall my anus slightly itching one day. A few days later it was in between my scrotum and inner thigh, mostly when moving around a lot. I put it aside until one day I was having sex with my gf and it got a little messier than normal (wetness on girls part, etc). I could feel that it was irritating the area. A couple of days passed and it seemed to be on both sides where my scrotum and thighs meet. Not thinking about it I put some A&D or antibiotic lotion on it here and there. It was a bright red area that spread a little but not too far from that region. It looked mostly like skin that had too much friction or rubbed together too much. I was clean from any STD last time I checked and have been with the same girl for almost a year, so, haven't fooled around. She was positive for early stage HPV though a few about 6 months ago but has been getting treated.
I am on my feet all day at work so the more I moved around the itchier it got, and to make things worse I had to move the weekend it was at its peak so I was stressed and having to walk A LOT. It was horrible, extreme itching and burning. A week or two from the first itch (right before the move) I finally got a cheap anti-fungal to start putting on it. It slowly went down but I didn't 100% follow directions (thoroughly washing before applying at night) and thought it may disappear as it started getting better. Instead it would slowly reappear so I just put antibiotic cream on. It stayed and what was left was small red dots on my inner thighs and above the penis in the pubic hair region. There was a small paper cut like area in between where my scrotum and thigh meet about an inch long that burned once in a while when agitated. The area between the two is slightly reddish also. They aren't raised but do itch here and there, mainly the anus will randomly itch here and there, not nearly as during the peak of it all. When agitated the area between the scrotum and thigh sometimes gets slightly raised. I recently (about 4 1/2 weeks later now) began applying Lotrimin again and seems to be slightly fading, but I don't know if it should be faster now or maybe I'm just so impatient at this point. The red spots that mostly appear after I shower is what worries me.
Here are some side notes that may help:
-One fingernail was damaged due to guitar playing and seemed to get a very slight fungal look to the side of the nail (dry skin, small slight brown area etc)
-I used to ride a bike a lot before this happened, but never really had similar problem.
-I have had a small red pimple like thing pop up here and there during lower on thigh near knee's or small smal red bump on hand around hair follicles. Not sure if it's related but though my help.
Any suggestions would be great before I go and spend a buttload from being uninsured, thanks in advance so much! I feel I just need an oral treatment since it got out of hand but maybe I'm wrong. If so what would the cost estimate be on that medicine? Thanks again!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.